Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Severe exhaustion, excessive sleep, hot flushes. Have CLL. Symptoms due to menopause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 451 Questions
Hi, i'm always exhausted and could sleep all day and night. I have CLL which is under control but I get very hot sonetimnes too. Am way past the menopause (63).
Posted Thu, 12 Apr 2012 in Women's Health
Answered by Dr. Jagdish 13 hours later

The tiredness and sleeping problem could be from the following given your health profile:
1. The treatment for CLL.
2. Menopause - Hotflushes, Tiredness, Mood swings, Generalized body aches are nature of this physiological condition.
3. Anemia because of CLL treatment.
4. Pancytopenia, reduced immunity and infection fighter cells
6. Depression - You have to elaborate on your history, duration of it, associated other symptoms.
7. Medication - Under steroid therapy.
8. Hypothyroidism - Treatment of CLL can induce low thyroxine hormone circulation in the body and thus these symptoms.

Hot flashes could be from menopause.

I recommend you consult your GP / Primary physician for an evaluation.

You may need the following tests:

Peripheral smear
TSH, Free T3 Free T4

Hope I have answered your query, I will be available for your follow up queries as well.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor